I am sorry, but there are not 24 hours in day. I mean, that’s quite a lot of hours and if there where that many surely I’d get something done, right?
Since the question of where time goes is apparently an unanswered one, I am going to attempt to find out exactly where the time in my day goes.
Apparently, the average person spends 9 hours working or commuting, 7 hours sleeping, 3 hours doing leisure activities, 1 hour eating, 1 hour cooking and cleaning, 1 hour grooming, 1 hour on the phone, half and hour caring for children or the elderly and half and hour shopping.
So, lets see how I match up;
12-1 am: sleeping
1-2 am: sleeping
2-3 am: sleeping
3-4 am: still sleeping…
4-5 am: I guess this is where my time goes.
5-6 am: zzzzzzzzzz….
6-7 am: beep beep beep beep (thats my alarm by the way)
7-8 am : quite a lot happens in this hour, I shower, dress, eat breakfast… probably the only hour of the day I’m actually vaguely productive.
8-9 am: a slow wander to school (being on time for school is a sacrifice I have to make in order to enjoy the sunny walk for 10 more minutes) and half of RE.
9-10 am: the other half of RE and half of PE. Outside. Playing football. Overall a pretty terrible hour.
10-11 am: the other half of PE (it’s 11 and I’ve already played football in frozen mud for an hour) and break.
11-12 am : Chemistry, possible the most sleep inducing subject of all, and when you got up at 7 only to play football for an hour I think a snooze is deserved, after all, do I really need to know about how alkanes react to bromine water?
12-1 am: Physics, another subject I wish with all my heart was not compulsory. However, I sit on the far right of the classroom and the teacher has no idea I exist. This means I am free to snooze till I can’t snooze no more.
1-2 pm: Lunch has finally arrived! I’ve had my two hours nap time and I’m ready for some serious eating.
2-3 pm: English, marginally better than chemistry or physics and with a teacher that actually know I exist. This means sleeping is off the cards and actually being involved in the lesson is necessary. Looking back, that’s probably a good thing but at the time it was physically painful.
3-4 pm: Form (a useless waste of time designed for discussing the events of the day with our tutor group which is instead used for eating, bitching and playing catch with the hat of the boy who’s had a bad hair cut. School children are cruel) and another leasurly stroll home.
4-5 pm: cleaning out the hamster and walking to ballet. Oh the excitement.
5-6 pm: A painful hour long ballet lesson which I would really rather not have attended today.
6-7 pm: Eating. Yes, it takes me an hour to eat dinner.
7-8 pm: Homework. You may think this is a productive hour but when it takes 60 minutes to do three maths questions I’m not sure it counts.
8-9 pm: Writing this blog.. well the majority of it.
9-10 pm: Watching Coronation Street and skyping my cousin simultaneously. That’s multitasking for you.
10-11 pm: Watching Family Guy, getting ready for bed and reading. I have this thing which means I can’t sleep unless I’ve read for at least half and hour.
11-12 pm: I go back to the world of dreams.
So to sum up, today I spend 9 and a half hours working (school and homework) or commuting (walking places), 8 hours sleeping, 3 and a half hours doing leisure activities, 2 hours eating, no hours cooking or cleaning, 1 hour grooming,no hours on the phone (unless you count skype), no hours caring for children or the elderly, and no hours shopping.
Well I guess that answers the question, my time doesn’t go anywhere, I should probably just use it more productively, maybe less Corrie and more productive homework.
Thanks for reading!